# SDR 2016FA0000243

- Difficulty date: May 9, 2016
- Submitted: May 17, 2016
- Operation: General aviation
- Aircraft: N6D
- Make and model: Gulstm GVI
- Aircraft serial: 6126
- Aircraft time: 373 hours, 159 cycles
- System (JASC): 2700 · Flight Control System
- Part: Power Supply
- Part number: 100241007
- Part serial: 11493282
- Condition: Shorted
- Location: Fly By Wire
- Part time: 373 hours, 159 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT THE UNINTERRUPTABLE POWER SUPPLY, FOR THE FLY-BY-WIRE SYSTEM WOULD NOT TEST.  SUBSEQUENT INVESTIGATION RELEVELED THAT WIGGLING THE CIRCUIT BREAKER ON THE FRONT OF THE UNIT WOULD CAUSE THE UNIT TO INTERMITTENTLY START AND FAIL.  UNIT HAD RECENTLY BE MODIFIED IAW MFG CUSTOMER BULLETIN 104A.
